Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had miscarriage. Blood test, ultrasound normal.Prescribed ovamit. Again miscarried. Continue medicine?

Hi, I need advise as in Jan 2011 have had miscarriage and since then was trying to conceive but unfortunately did not, however I recently met the doctor again and asked me to undergo blood test and ultra sound and the result showed everything was ok and he advised me to take ova mit and I followed the instruction as prescribed and a month later, i missed my period like two days and started seeing light blood spot after urinating with bad pain and the following day started bleeding, i doubt that was miscarriage but i did blood test and will my physician soon, howeverI was supposed to take the ova mit tablets for 3 month period, do I still have to continue with the dosage even if the miscarriage occurred?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Thanks for query.
Ova mit is used as ovulation inducing drug,you should not continue the drug because in my opinion you should give at least 1yr gap for next pregnancy.
If this drug is ovamit(multivitamin) than continue with that drug,there is no harm in using it.
Good luck.
Take care.
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor